>

Tuesday, November 04, 2008

Wyeth has answer me about side effects of XR version

São Paulo, 04 de novembro de 2008.


Prezada Ana,

I had left the e-mail in Portuguese here but I've just deleted it - November, 9 - because the word "discontinuity" appeared and Brazilian people have found the blog thinking that it had to due with withdrawal symptoms.

The most important:
They claim that Wyeth has not stop commercializing the drug - it's not on the market I can't find it anywhere - and that it's necessary that the physician makes an authorization to the change. Well, my psychiatrist told me last year that the common version was not on sale any longer and that I had to change to the XR version.
They ask me to report them the side effects I'm experiencing.
I'll send this e-mail to my psychiatrists. Although he is a very good psychiatrist and a researcher he must not be aware of what is for sale or not.
If the change can only be made following the psychiatrist's advice how can it be that the common version is not on the market?
I have already reported it to Anvisa, our regulatory agency, last year. They said the common version was on the market. But I don't know where can I find it.
Not even the 28 capsules boxes are available!

2 comments:

preciousrock said...

Hmmmmmmmmm!? I never had any problems with Effexor XR and never used the regular Effexor. Sorry you are experiencing such suffering from this drug and hope you can get this straightened out.

Ana said...

Thank you PreciousRock.
I hope it gets better.